# SDR IPXA2023022091158

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 90,470 hours, 20,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* CABIN DOOR FWD L STILL INDICATED ON STATUS PAGE WITH L1 DOOR ARMED. PLACED ON MEL I/A/W MEL 52-40-1-1-0-1.  DOOR CABLE REPLACEMENT. L1 DOOR INDICATION OPS NML REF AMM 52-70-00
